# SDR AWXA200200478

- Difficulty date: May 9, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 51,107 hours, 36,318 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Web
- Part number: 6878163U7
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-16 CHECK A CRACK WAS FOUND IN THE L/H STRINGER 18A SHEAR BEAM (WEB) AT ATTACHMENT TO STA 727 BULKHEAD. MAINTENANCE REMOVED CRACKED WEB AT BS 727, STR 18A L/H; FABRICATED A NEW WEB AND INSTALLED REPAIR IAW B737-300 SRM 51-10-02, PG. 12.
